# SDR DALA2021063003594

- Difficulty date: June 28, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 70,358 hours, 9,235 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulted
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3309 DOOR R AFT CABIN ECAM MSG. CORRECTIVE ACTION: PFR FAULTS DOOR R AFT CABIN CML MSG # 527111. INSPECTED DOOR AND DOOR HINGES. PSCU TEST OK. INSPECTED PROX SW 24MJ. INSP 22MJ. REPLACED PROX SW'S 24MJ AND 22MJ. (1856848)
